Vol. 30, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Multi-valued contraction mappings

Sam Bernard Nadler, Jr.

Vol. 30 (1969), No. 2, 475–488
Abstract

Some fixed point theorems for multi-valued contraction mappings are proved, as well as a theorem on the behaviour of fixed points as the mappings vary.

Mathematical Subject Classification
Primary: 54.85
Milestones
Received: 3 June 1968
Published: 1 August 1969
Authors
Sam Bernard Nadler, Jr.